IJPAM: Volume 52, No. 1 (2009)

ON THE GROWTH OF ENTIRE ALGEBROIDAL FUNCTIONS

Sanjib Kumar Datta$^1$25, School Road, Kalianibash, Barrackpore, P.O.: Nonachandanpukur, Dist.: 24 Parganas (North), P.S.: Titagarh, PIN Code: 743102, West Bengal, INDIA, Arindam Jha$^2$
$^1$Department of Mathematics
University of North Bengal
Raja Rammohunpur, District Darjeeling
PIN Code 734013, West Bengal, INDIA
e-mail: sanjib_kr_datta@yahoo.co.in
$^2$Tarangapur N.K. High School
Post: Tarangapur, District Uttar Dinajpur
PIN Code 733129, West Bengal, INDIA
e-mails: d_ajha@yahoo.co.in, arijha@gmail.com


Abstract.In this paper we study the comperative growth properties of entire algebroidal functions.

Received: March 27, 2009

AMS Subject Classification: 30D35, 30D30

Key Words and Phrases: entire algebroidal function, composition, growth, order, lower order, lower proximate order

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 1